# SDR AALA202111035240

- Difficulty date: October 28, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737*
- Aircraft serial: 31210
- Aircraft time: 20,267 hours, 7,944 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shade
- Part number: 122111801A
- Condition: Stuck
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADE STUCK IN CLOSED POSITION AT 16A EMERGENCY EXIT. **SUPPLEMENTAL REPORT: REPLACED WINDOW SHADE WITH NEW IAW AMM 52-22-51, OPS CHECK GOOD.** (CLOSED)
